# SDR YENA20100228026

- Difficulty date: February 28, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 11,457 hours, 6,964 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 1855A000004
- Part serial: 000387
- Condition: Unreliable
- Location: Nlg Steering
- Part time: 2,724 hours, 1,629 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT JB42 JFK-SYR AFTER LANDING NO NOSE WHEEL STEERING, NO ASSOCIATED EICAS MESSAGE.  SYR MX RESET CB PERFORMED FIM TASK 32-53-00-810-806A, OPS CHECK GOOD IAW AMM 32-50-00.  VISUALLY INSPECTED TIRES AND BRAKES FOR BARE SPOTS OR DAMAGE, NONE FOUND.  A/C OK FOR SERVICE.  MX CONTROL ISSUED TSI 4319 TO REMOVE AND REPLACE STEERING MODULE AT NEXT MX CITY AND JFK MX REMOVED AND REPLACED STEERING CONTROL MODULE IAW AMM 32-53-01 OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
